Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Conformal hypersurfaces with the same Gauss map


Authors: Marcos Dajczer and E. Vergasta
Journal: Trans. Amer. Math. Soc. 347 (1995), 2437-2456
MSC: Primary 53C42; Secondary 53A30, 53C40
MathSciNet review: 1297522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a complete classification of all hypersurfaces of Euclidean space which admit conformal deformations, other than the ones obtained through conformal diffeomorphisms of the ambient space, preserving the Gauss map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 53A30, 53C40

Retrieve articles in all journals with MSC: 53C42, 53A30, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1297522-3
PII: S 0002-9947(1995)1297522-3
Article copyright: © Copyright 1995 American Mathematical Society